# SDR 00FDEA00860

- Difficulty date: December 8, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46617
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

00-342  NR 1 HYD SYSTEM QTY WENT TO ZERO ON SHORT FINAL AT DTW.  **  S/D  **  COMING
